MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT TRL RT SZ 3-4 12M; PROSTHESIS, KNEE, PATEFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POL

SMITH & NEPHEW, INC. JRNY II CR ISRT TRL RT SZ 3-4 12M; PROSTHESIS, KNEE, PATEFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POL
Model Number 74033630
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the jrny ii cr isrt trl rt sz 3-4 12m is broken.It is unknown when this malfunction occurred and if there was a delay or back up available if necessary.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.¿.
 
Additional Manufacturer Narrative
H3, h6: the associated device, used in treatment, was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The device is fractured and heavily gouged, fractured piece was not returned, rendering the device inoperable.The device was manufactured in 2015 and shows signs of extensive use.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch at this time, we do not have reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II CR ISRT TRL RT SZ 3-4 12M
Common Device Name
PROSTHESIS, KNEE, PATEFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11013478
Report Number1020279-2020-07448
Device Sequence Number19731444
Product Code JWH
UDI-Device Identifier00885556225394
UDI-Public00885556225394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74033630
Device Catalogue Number74033630
Device Lot Number15JAP9508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/11/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1